MathSciNet Relay Station
MathSciNet bibliographic data
MR2838987 35Q55 (35C08 35R02)
Pankov, A.; Zhang, G. Standing wave solutions for discrete nonlinear Schrödinger equations with unbounded potentials and saturable nonlinearity. Problems in mathematical analysis. No. 59. J. Math. Sci. (N.Y.) 177 (2011), no. 1, 71–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement